# SDR DBCA2017110400004

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560XL
- Aircraft serial: 5600521
- Aircraft time: 5,704 hours, 5,411 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 2744148206
- Part serial: 2AR36
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,704 hours, 5,411 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  CREW NOTED UNCOMMANDED HOT AIR COMING INTO CABIN AND FLUCTUATIONS IN CABIN PRESSURIZATION RATE.  RETURNED TO BASE, LANDING WAS UNEVENTFUL.   TROUBLESHOT AND FOUND EMERGENCY PRESSURE VALVE INTERMITTENT.  REPLACED THE VALVE WITH AN OVERHAULED UNIT.  OPS CHECKED GOOD.
